# SDR 20001215SH028

- Difficulty date: November 10, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N62LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- Aircraft time: 6,530 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 87100182
- Condition: Inoperative
- Location: Csas
- Part time: 42 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CSAS-COMPUTER PITCH INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
